# SDR KCSA20250528428

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 100,449 hours, 14,878 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK CAUTION MESSAGE. BOTH UPPER DECK DOOR FLIGHT LOCK ACTUATORS OPERATIONS CHECK NORMAL IAW B747-400 AMM 52-23-00.
